# SDR SWIA2023120100001

- Difficulty date: October 10, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INSIDE FUEL PANEL 551AB, SLAT TRACK 1-3 CANNISTER SUPPORT ASSY CRACKED (MARKED) 27275363   (C-CHECK RO 12/04/2023)   REPAIRED THE LH WING 1-3 CANNISTER SUPPORT ASSY BRACKET REF REO 670-57-42-577 REV -- DATED 2016-12-02. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
